A series solution of the exact equation for thick orthotropic plates

Fan, Jiarang and Ye, Jianqiao (1990) A series solution of the exact equation for thick orthotropic plates. International Journal of Solids and Structures, 26 (7). pp. 773-778. ISSN 0020-7683

Full text not available from this repository.


By considering three-dimensional elasticity without any initial assumptions, the authors obtain the state equations for an orthotropic body. A series solution for a simply supported rectangular thick plate with arbitrary ratio between thickness and width under any given load is presented. Every fundamental equation of three-dimensional elasticity can be exactly satisfied and all the nine elastic constants can also be taken into account by the present method. Numerical results are obtained and compared with those of Reissner's and Ambartsumyan's theories and some references.

Item Type: Journal Article
Journal or Publication Title: International Journal of Solids and Structures
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/ta
Departments: Faculty of Science and Technology > Engineering
ID Code: 54282
Deposited By: ep_importer_pure
Deposited On: 21 May 2012 12:38
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 16:37
URI: https://eprints.lancs.ac.uk/id/eprint/54282

Actions (login required)

View Item View Item